MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE DM LINER TRIAL 54_47; HIP INSTRUMENTS : ACETABULAR TRIAL

DEPUY IRELAND - 3015516266 PINNACLE DM LINER TRIAL 54_47; HIP INSTRUMENTS : ACETABULAR TRIAL
Model Number 2218-54-047
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the attachment piece broke off when removing liner.No adverse events.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination found the inner components missing suggesting breakage, confirming the reported allegation.However the cup component that was received does not present damage.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PINNACLE DM LINER TRIAL 54_47
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIAL
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16716076
Report Number1818910-2023-07725
Device Sequence Number17957976
Product Code HWT
UDI-Device Identifier10603295520566
UDI-Public10603295520566
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-54-047
Device Catalogue Number221854047
Device Lot NumberAZ329274
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer05/09/2023
07/03/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/11/2023
07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexMale